Alert archive / Florida / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 48, NWS Miami, FL

May 4, 2022Broward County, Miami-Dade County, Florida

NWS Miami, FL issued this severe thunderstorm warning at May 4, 2022, 6:37 PM EDT for Broward County, Miami-Dade County, Florida. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 4, 2022, 6:37 PM EDT (22:37 UTC)
Expired
May 4, 2022, 7:00 PM EDT
In force
23 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Broward County, FL, Miami-Dade County, FL

The radar

The Miami radar (KAMX), 42 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 10.6 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2022-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1368 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2022-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1368 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
821 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

890 
WUUS52 KMFL 042237
SVRMFL
FLC011-086-042315-
/O.NEW.KMFL.SV.W.0048.220504T2237Z-220504T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
637 PM EDT Wed May 4 2022

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  North central Miami-Dade County in southeastern Florida...
  South central Broward County in southeastern Florida...

* Until 715 PM EDT.

* At 636 PM EDT, a severe thunderstorm was located near Intersection
  Krome And U.S. 27, or 8 miles west of Pembroke Pines, moving east
  at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Hialeah, Pembroke Pines, Miramar, Davie and Weston. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2593 8061 2610 8054 2608 8030 2587 8031
TIME...MOT...LOC 2236Z 275DEG 14KT 2601 8047 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

NC
1 follow-up statement
201 
WWUS52 KMFL 042300
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
700 PM EDT Wed May 4 2022

FLC011-086-042309-
/O.CAN.KMFL.SV.W.0048.000000T0000Z-220504T2315Z/
Miami-Dade FL-Broward FL-
700 PM EDT Wed May 4 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MIAMI-DADE AND
SOUTH CENTRAL BROWARD COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

LAT...LON 2593 8061 2610 8054 2608 8030 2587 8031
TIME...MOT...LOC 2256Z 275DEG 14KT 2600 8037 

$$

NC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 2:56 PM EDT, 3 hours 41 minutes earlier.

Area forecast discussion, May 4, 2:56 PM EDT, 3 hours 41 minutes before
Area Forecast Discussion
National Weather Service Miami FL
256 PM EDT Wed May 4 2022

.SHORT TERM (Rest of Today through Thursday)...

An amplified short-wave trough sits along the western Atlantic
waters near South Florida, while an upper ridge of high pressure
builds in from the Gulf of Mexico. Synoptic flow is relatively
light, with prevailing west/northwesterly winds from 850-300 hPa.
This weak large-scale flow in conjunction with sufficient
differential heating between the interior and coast should allow for
sea-breeze development today along both Atlantic and Gulf
coastlines. While the synoptic environment is neutral or even
perhaps slightly unfavorable for convective development today, the
mesoscale environment suggests that a few strong thunderstorms could
develop today. Cool upper level temperatures (-11/-12 at 500 hPa),
steepened low/mid level lapse rates, and enhanced low-level moisture
convergence may allow for a few overachieving thunderstorms today.
The primary hazards of concern would be strong wind gusts and small
hail. PW of 1.6 inches also indicates a fairly moist atmospheric
profile, and thus localized flooding could occur over isolated
locations where storms are slow to move. Most activity should be
focused over the interior today, however competing steering flows
may allow a few thunderstorms to graze metropolitan locations today.
Activity is diurnally driven, and thus convection should wane
shortly after sunset.

For tomorrow, the aforementioned upper ridge will progress eastward,
inducing synoptic-scale subsidence over much of the region. This
should quell most storm activity, and modest east/southeasterly
boundary layer winds suggest that any developing activity would
reside over the interior. Impacts for tomorrow should be limited to
occasional lightning strikes and locally gusty winds.

Temperatures remain near seasonable conditions, perhaps a degree or
two above average for this time of year. Maximum temperatures should
reach the mid/upper 80s along the coasts, and upper 80s/lower 90s
for the interior. Mild overnight temperatures will be observed, with
temperatures in the upper 60s/lower 70s for the interior and coastal
regions respectively.

.LONG TERM (Thursday Night through Wednesday)...

An area of high pressure will continue to dominate the weather
pattern over South Florida through the end of the week bringing
mainly dry conditions to the region during this time frame. The
only exception to this may be across the Lake Okeechobee region
during the afternoon on Friday as an isolated shower may develop
where the sea breezes interact with each other. At the same time a
deep area of low pressure will continue moving through the
Midwest and Ohio Valley. A cold front associated with this system
will push through the southeastern portion of the country and
towards the Florida Peninsula during this time frame. This will
allow for the wind flow to shift to more of a southwesterly
direction on Friday which will bring in warmer temperatures to the
region. High temperatures on Friday will generally range from the
upper 80s across the east coast metro areas to the lower 90s
across the interior and the Lake Okeechobee region.

For Saturday and Sunday, this frontal boundary will continuing
moving southward towards the area. With moisture advection
continuing out ahead of the front, the chance of showers and
thunderstorms will begin to increase from north to south later in
the day on Saturday and throughout the day on Sunday. The latest
model guidance is slowly starting to come into agreement in
pushing the frontal boundary through the area. However, there
still remains timing differences between the GFS and the ECMWF
with the ECMWF being the slower of the solutions. This keeps the
uncertainty high for Sunday into Monday in regards to the chances
of showers and thunderstorms as the front could be just to the
south of the area, or stalled out right over South Florida. If the
front moves through faster, a drier air mass will move into the
region later on Sunday and into early next week. If the frontal
boundary takes its time, the chances of showers and thunderstorms
will linger across the region through Sunday and Monday. Right now
the current forecast takes a blend of the models and keeps higher
chances of showers and thunderstorms in place for Sunday, while
starting to bring in drier air to South Florida on Monday and
Tuesday. This will continue to be monitored as the week
progresses.

&&

.AVIATION(18Z TAFS)...

VFR conditions will generally prevail across the terminals;
however periods of MVFR/IFR under showers/thunderstorms are
possible as sea breezes move inland. Generally E/ESE winds should
prevail at all Atlantic terminals, and westerly over APF with the
Gulf breeze. VFR conditions return with light/variable surface winds
this evening and through the overnight hours, as convection wanes
after sunset.

&&

.MARINE...

Light easterly flow may become variable at times over the local
waters. Sufficient moisture may allow for scattered thunderstorms to
develop over the Atlantic waters and Lake Okeechobee region this
afternoon. Some potential hazards with strong thunderstorms are:
strong gusty winds, frequent cloud-to-water lightning, waterspouts,
and locally elevated seas. Outside of showers and thunderstorms,
marine conditions will be generally benign.

&&

.BEACHES...

A high risk of rip currents continues for Palm Beach county for
the rest of this afternoon into this evening with a moderate risk
of rip currents remaining for Miami Dade and Broward counties.
The risk for rip currents will diminish by tomorrow, as the
easterly flow becomes reduced with time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            74  88  75  89 /  30  10  10  10
West Kendall     70  89  71  90 /  20  20  10  10
Opa-Locka        72  89  73  90 /  30  10  10  10
Homestead        72  87  73  87 /  20  10  10  10
Fort Lauderdale  73  86  75  87 /  20  10  10  10
N Ft Lauderdale  72  86  73  87 /  20  10  10  10
Pembroke Pines   71  88  73  90 /  20  10  10  10
West Palm Beach  70  87  71  88 /  10  10   0  10
Boca Raton       71  87  73  89 /  10  10   0  10
Naples           72  89  75  89 /  10  10   0  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 8 PM EDT this evening for FLZ168.

AM...None.
GM...None.
&&

Tonight/Thursday and Aviation/Marine...SRB
Thursday Night through Wednesday...CWC

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, May 4, 3:56 PM EDT, 2 hours 41 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
356 PM EDT Wed May 4 2022

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
051400-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
356 PM EDT Wed May 4 2022

...A Few Strong Thunderstorms Possible Today...
...A High Risk of Rip Currents Palm Beaches...

This hazardous weather outlook is for South Florida.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Thunderstorms: Scattered showers and thunderstorms will continue
into the evening hours, with the greatest coverage expected over
interior portions of South Florida including western portions of the
east coast metro.

Wind: Strong wind gusts are possible within the most robust
thunderstorm activity today.

Hail: Small hail will be possible with strong thunderstorms that are
able to develop today.

Rip Currents: A high risk for rip currents remains for the coast of
Palm Beach County.

Visibility: Patchy Fog will be possible tonight primarily over
interior portions of South Florida

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

Isolated showers and storms will be possible late this week into the
weekend, but activity is not expected to be particularly strong at
this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, May 4, 3:51 PM EDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Miami FL
351 PM EDT Wed May 4 2022

FLZ067-071-072-172-042030-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-Inland Palm Beach County FL-
351 PM EDT Wed May 4 2022

...A strong thunderstorm will impact portions of northern Broward and
southern Palm Beach Counties through 430 PM EDT...

At 351 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 7 miles west of Parkland, or 8 miles northwest
of Coral Springs, moving north at 10 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fort Lauderdale, Coral Springs, Pompano Beach, Davie, Plantation,
Sunrise, Tamarac, Margate, Lauderhill, Weston, Oakland Park, North
Lauderdale, Lauderdale Lakes, Parkland, Wilton Manors,
Broadview-Pompano Park, Village Park, Sawgrass Mills Mall, Palm Aire
and Twin Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2638 8046 2642 8032 2616 8015 2609 8037
TIME...MOT...LOC 1951Z 160DEG 9KT 2634 8037

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

GR
Special weather statement, May 4, 4:18 PM EDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Miami FL
418 PM EDT Wed May 4 2022

FLZ067-068-071-072-168-172-042045-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
418 PM EDT Wed May 4 2022

...A strong thunderstorm will impact portions of northern Broward and
southeastern Palm Beach Counties through 445 PM EDT...

At 418 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Loxahatchee NWR, or 11 miles southwest of
Wellington, moving south at 10 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Coral Springs, Pompano Beach, Boca Raton, Deerfield Beach, Delray
Beach, Wellington, Lighthouse Point, Coconut Creek, Parkland,
Loxahatchee NWR, Mission Bay, Boca Pointe, Boca Del Mar, Hamptons At
Boca Raton, Whisper Walk, Godfrey Road, Kings Point, Fau South
Campus, Aberdeen and Boca West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2659 8043 2666 8016 2629 8009 2628 8037
TIME...MOT...LOC 2018Z 340DEG 10KT 2650 8035

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

GR
Special weather statement, May 4, 4:32 PM EDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Miami FL
432 PM EDT Wed May 4 2022

FLZ071>074-042100-
Inland Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
432 PM EDT Wed May 4 2022

...A strong thunderstorm will impact portions of north central
Miami-Dade and southern Broward Counties through 500 PM EDT...

At 432 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Intersection Krome And U.S. 27, or near
Miramar. This storm was nearly stationary.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hialeah, Pembroke Pines, Miramar, Miami Gardens, Miami Lakes, Hialeah
Gardens, Opa-Locka, Medley, Intersection Krome And U.S. 27, Palm
Springs North, Country Club and Pennsuco.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2598 8049 2603 8033 2591 8026 2587 8041
TIME...MOT...LOC 2032Z 313DEG 4KT 2596 8041

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

GR
Special weather statement, May 4, 5:45 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Miami FL
545 PM EDT Wed May 4 2022

FLZ071-073-042215-
Inland Broward County FL-Inland Miami-Dade County FL-
545 PM EDT Wed May 4 2022

...A strong thunderstorm will impact portions of north central
Miami-Dade and south central Broward Counties through 615 PM EDT...

At 545 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 12 miles south of Intersection Alligator Alley
And Miami Canal, or 20 miles west of Pembroke Pines, moving southeast
at 5 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Intersection Krome And U.S. 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2593 8075 2608 8065 2595 8043 2583 8050
TIME...MOT...LOC 2145Z 316DEG 5KT 2598 8067

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

GR
Special weather statement, May 4, 6:04 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Miami FL
604 PM EDT Wed May 4 2022

FLZ066-070-042245-
Hendry FL-Inland Collier County FL-
604 PM EDT Wed May 4 2022

...A cluster of strong thunderstorms will impact portions of central
Collier and southwestern Hendry Counties through 645 PM EDT...

At 604 PM EDT, National Weather Service meteorologists were tracking
a cluster of strong thunderstorms near Orangetree, or near Golden
Gate Estates, moving south at 20 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ave Maria, Golden Gate Estates, Immokalee, Orangetree, Big Corkscrew
Island, Miles City, Sunniland, Fakahatchee Strand State Preserve,
Picayune Strand State Forest, Bunker Hill, Intersection I-75 And
Everglades Blvd and Lake Trafford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2634 8161 2655 8140 2618 8111 2598 8149
      2619 8161
TIME...MOT...LOC 2204Z 348DEG 18KT 2623 8151

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

NC
Special weather statement, May 4, 6:11 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Miami FL
611 PM EDT Wed May 4 2022

FLZ071>073-042245-
Inland Broward County FL-Metro Broward County FL-Inland Miami-
Dade County FL-
611 PM EDT Wed May 4 2022

...A strong thunderstorm will impact portions of north central
Miami-Dade and southern Broward Counties through 645 PM EDT...

At 611 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 9 miles south of Intersection Alligator Alley
And Miami Canal, or 19 miles west of Pembroke Pines, moving southeast
at 5 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Pembroke Pines, Miramar and Intersection Krome And U.S. 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2600 8083 2614 8069 2601 8037 2578 8053
TIME...MOT...LOC 2211Z 294DEG 5KT 2602 8066

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

GR

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 2:48 PM EDTSpecial Weather StatementMFLPalm Beach27 min
May 4, 3:16 PM EDTSpecial Weather StatementMFLPalm Beach29 min
May 4, 3:43 PM EDTSpecial Weather StatementMFLPalm Beach47 min
May 4, 3:51 PM EDTSpecial Weather StatementMFLBroward39 min
May 4, 4:18 PM EDTSpecial Weather StatementMFLPalm Beach27 min
May 4, 4:32 PM EDTSpecial Weather StatementMFLBroward28 min
May 4, 4:39 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach23 min
May 4, 5:45 PM EDTSpecial Weather StatementMFLBroward30 min
May 4, 6:04 PM EDTSpecial Weather StatementMFLCollier41 min
May 4, 6:11 PM EDTSpecial Weather StatementMFLBroward34 min
May 4, 7:27 PM EDTSpecial Weather StatementMFLCollier33 min

Nearby

Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.